| Model Number |
87480 |
| Medical Device Problem Codes |
Disconnection (1171); Failure to Seal (4070)
| Health Effect - Clinical Code |
Unintended Extubation (4564)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Correction: b5 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the cuff on endotracheal tube was not sealing properly during use.The issue was resolved by reintubation or by using a cuff pressure measuring device.
Event or Problem Description
It was reported that the cuff on endotracheal tube was not sealing properly during use.The problem manifested itself in the tube detaching from the cuff balloon without any external influence.It appeared as though the integrated spring inside the cuff balloon was pushing the tube out of the connection.The issue could only be resolved either by reintubation or by using a cuff pressure measuring device.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.